# SDR A6WA201644198

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB FWD FACE HAS 1 EA BARE BLENDED AREA AT SCREW HOLE, LOCATED AT APPROXIMATELY WL 103, LBL 45, NEAR LINTEL REPAIR AREA, REPAIRED.
